# SDR AALA20130119006

- Difficulty date: January 18, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 63,273 hours, 32,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT BY LEFT NUMBER 1 DOOR INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT ASSMEBLY BY LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
